# SDR A6WA201441627

- Difficulty date: June 5, 2014
- Submitted: June 10, 2014
- Operation: Air carrier
- Aircraft: N437AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7744
- Aircraft time: 27,175 hours, 26,142 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 2024T3
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

621 AFT FACE LT & RT OBLIQUE ANGLES ARE CRACKED.  REMOVE CRACKED ANGLES & INSTALLED NEW SERVICEABLE OBLIQUE ANGLES ON RT & RT SIDE OF 621 AFT BULKHEAD IAW SRM 51-24-16, 51-21-16 & 51-40-11.
